# SDR SWIA201334928

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,807 hours, 25,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF FLOOR LEVEL EMERGENCY LIGHT STRIP DOES NOT ILLUMINATE.  FLT#6203 SECURED AFT LIGHTING STRIP PLUG.  OPERATIONS CHECKED GOOD.
